CSN Login
Members Online: 10

You are here

Swelling...

MarisaUK54's picture
MarisaUK54
Posts: 41
Joined: Aug 2011

I finished chemo in April this year. I have recently noticed that my knees are swollen, my knee joints really ache and I feel generally very "fluidy" but not in the tummy area. I'm thinking I'm in remission and feel well enough although I tire easily. Anyone else have or had similar episodes?

carolenk's picture
carolenk
Posts: 909
Joined: Feb 2011

Maybe see the GP to be sure your heart is OK. Watch for rapid weight gain. An increase of 1Kg/day in your weight could be a sign of a weak heart.

AussieMaddie's picture
AussieMaddie
Posts: 345
Joined: May 2011

I have read that soreness in the joints is a common after effect of chemo. Carolen is right. It's definitely worth seeing the doctor about. Don't let any sign pass you by. Better to check up on something that comes to nothing than leave it and find that it might be just the start of something.
Take care,
AussieMaddie

Subscribe to Comments for "Swelling..."